Please visit Jefferson Lab Event Policies and Guidance before planning your next event: https://www.jlab.org/conference_planning.

PAC 47

UTC
Jim Napolitano (Temple University)
    • 09:00 10:00
      Executive Session: Organization
    • 10:00 10:30
      Director's Comments 30m
      Speaker: Stuart Henderson (Jefferson Lab)
      Slides
    • 10:30 11:00
      Charge Agenda 30m
      Speaker: Robert McKeown (Jefferson Lab)
      Slides
    • 11:00 11:30
      Coffee 30m
    • 11:30 11:45
      Accelerator Report 15m
      Speaker: Michael Spata (Jefferson Lab - Accelerator Division)
      Slides
    • 11:45 12:00
      Hall A Report 15m
      Speaker: Cynthia Keppel (Jefferson Lab)
      Slides
    • 12:00 12:15
      Hall B Report 15m
      Speaker: Dr Volker Burkert (Jefferson Lab)
      Slides
    • 12:15 12:30
      Hall C Report 15m
      Speaker: Dr Stephen Wood (Jefferson Lab)
      Slides
    • 12:30 12:45
      Hall D Report 15m
      Speaker: Eugene Chudakov (JLab)
      Slides
    • 12:45 13:00
      12 GeV Program Overview 15m
      Speaker: Rolf ent (JLab)
      Slides
    • 13:00 14:00
      Lunch with Hall Leaders and Accelerator Rep 1h

      Lunch with Hall Leaders and Accelerator Rep.

    • 14:00 15:00
      Executive Session
    • 15:00 15:30
      PR12-19-002 High precision measurement of Lambda hyperhydrogens 30m
      Speaker: Dr Toshiyuki Gogami (Tohoku University)
      Slides
    • 15:30 16:00
      PR12-19-003 Studying Short-Range Correlations with Real Photon Beams at GlueX 30m
      Speaker: Or Hen (MIT)
      Slides
    • 16:00 16:30
      Coffee 30m
    • 16:30 17:00
      PR12-19-004 Search for a phi-N Bound State from phi Production in a Nuclear Medium 30m
      Speaker: Zhiwen Zhao (Duke)
      Slides
    • 17:00 18:00
      Executive Session
    • 18:00 20:00
      PAC Reception 2h
    • 08:30 09:30
      Executive Session
    • 09:30 10:00
      PR12-19-001 Strange Hadron Spectroscopy with Secondary KL Beam in Hall D 30m
      Speaker: Prof. Moskov Amaryan (Old Dominion University)
      Slides
    • 10:00 10:30
      Closed Door Session

      Closed Door Session (Hall D White Paper)

    • 10:30 11:00
      Coffee 30m
    • 11:00 11:30
      PR12-19-005 Beam-Dump Dark Matter Search Utilizing a Low-Threshold, Directional Dark Matter Detector (BDX-DRIFT) at Jefferson Lab 30m
      Speaker: Daniel Snowden-Ifft
      Slides
    • 11:30 12:00
      Executive Session
    • 12:00 13:00
      Lunch 1h

      Lunch

    • 13:00 13:20
      E12-06-104 Measurement of the Ratio R=sigmaL/sigmaT in Semi-Inclusive Deep-Inelastic Scattering 20m
      Speaker: Prof. Edward Kinney (University of Colorado)
      Slides
    • 13:20 13:40
      E12-06-105 Inclusive Scattering from Nuclei at x>1 in the quasielastic and deeply inelastic regimes 20m
      Speaker: Dr John Arrington (Argonne National Laboratory)
      Slides
    • 13:40 14:00
      E12-06-107 Hadron Propagation and Color Transparency at 12 GeV 20m
      Speaker: Dipangkar Dutta (Mississippi State University)
      Slides
    • 14:00 15:00
      Executive Session
    • 15:00 15:30
      Coffee 30m
    • 15:30 16:00
      E12-06-101, E12-07-105 Update on E12-06-101: Measurement of the Charged Pion Form Factor to High Q2 and E12-07-105: Scaling Study of the L–T Separated Pion Electroproduction Cross Section at 11 GeV 30m
      Speaker: Dr Tanja Horn (Catholic University of America)
      Slides
    • 16:00 16:20
      E12-06-114 Measurements of the electron-helicity dependent cross sections of deeply virtual Compton scattering in Hall A at 11 GeV 20m
      Speaker: Prof. Charles Hyde (Old Dominion University)
      Slides
    • 16:20 16:40
      E12-07-109 Large Acceptance Proton Form Factor Ratio Measurements up to 14.5 GeV2 Using the Recoil-Polarization Method 20m
      Speaker: Bogdan Wojtsekhowski (Jefferson Lab)
      Slides
    • 16:40 17:00
      Coffee 20m
    • 17:00 18:00
      Executive Session
    • 08:30 09:30
      Executive Session
    • 09:30 09:50
      Hall B Run Group Addition Presentation 20m
      Speaker: Raffaella De Vita (INFN - Genova)
      Slides
    • 09:50 10:10
      Hall C Run Group Addition Presentation 20m
      Speaker: Brad Sawatzky (Jefferson Lab)
      Slides
    • 10:10 10:30
      Coffee 20m
    • 10:30 10:45
      Group Photo 15m
    • 10:45 12:00
      Committee Activities 1h 15m
    • 12:00 13:00
      Lunch 1h
    • 13:00 14:00
      Executive Session
    • 14:00 15:30
      Closed Door Session: Evaluate Letters of Intent

      Closed Door Session (Hall D White Paper)

    • 15:30 18:00
      Executive Session
    • 08:30 09:00
      Executive Session
    • 09:00 12:00
      Executive Session: Report Writing
    • 12:00 12:30
      Open Closeout
    • 12:30 13:30
      Lunch 1h